MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 0.5MM SEED-TO-SEED SOURCELINK

BARD BRACHYTHERAPY, INC. -1424526 QUICKLINK¿ CARTRIDGE 0.5MM SEED-TO-SEED SOURCELINK
Model Number 70302QC10
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 01/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the seeds were stuck in the needle when the radiotherapist put them in place.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "ensure compression slide has been fully reset before compression; stylet bent ¿ replace; the seed train is incorrectly built consisting of either two female or two male ends placed adjacent to each other; ensure the sourcelink connector material is not damaged preventing compression.Ensure the lead glass cover is securely closed; do not press the gate button during compression, allowing ejection of unlinked components through the needle adapter.Ensure that the handle is not being pulled while the dispense button is being depressed.Pulling on the handle during dispensing can cause the cartridge to become misaligned with the dispense track, resulting in a lock out or a jam; ensure the selected cartridge is fully seated in the corresponding carriage receptacle; remove cartridge from carriage and reinsert back into the carriage.Ensure the dispense blade is not jammed - remove the carriage and inspect dispense blade, verify there are no loose components; the selected cartridge is empty - replace with a full cartridge; the dispense button is not fully depressed - press button fully.If cartridge does not dispense following troubleshooting, replace cartridge.Ensure that you hold the gate button down while sliding the releasable slide.Ensure the seed train has been properly built and does not include damaged components ensure needle adapter is appropriate for the implant needle used.Ensure needle adapter is appropriate for the implant needle used." the device was not returned.
 
Event or Problem Description

Brand Name
QUICKLINK¿ CARTRIDGE 0.5MM SEED-TO-SEED SOURCELINK
Common Device Name
QUICKLINK
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7242235
Report Number1018233-2018-00345
Device Sequence Number11056877
Product Code KXK
UDI-Device Identifier10801741078092
UDI-Public(01)10801741078092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70302QC10
Device Catalogue Number70302QC10
Device Lot NumberBBBU0106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer04/12/2018
Initial Report FDA Received Date02/05/2018
Supplement Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 DA